# SDR CA120411001

- Difficulty date: April 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Sensor
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE LOW FUEL PRESSURE LIGHT ILLUMINATED. A FUEL LEAK WAS OBSERVED OUTSIDE OF THE COWLING BY THE CREW, WHO ELECTED TO SHUTDOWN THE ENGINE. ACFT SAFELY LANDED WITH 1 ENGINE.  DURING T/S, IT WAS NOTED FUEL TUBE WAS BROKEN AND THE FUEL TUBE IS REPLACED, BUT THIS IS NOT THE REASON FOR THE FUEL LEAK SINCE AFTER THE GROUND RUN CHECKS IT SHOWED THAT THERE WAS NO FUEL LEAK ON THE ENGINE.  THE INITIAL LEAK WAS DUE TO THE ACCUMULATED FUEL AFTER THE ENGINE SHUTDOWN, PRESSURE SENSOR, REPLACED AND THE FOUND SATISFACTORY.
